Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 73, NWS Pueblo, CO

June 23, 2020El Paso County, Teller County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 23, 2020, 2:13 PM MDT for El Paso County, Teller County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2020, 2:13 PM MDT (20:13 UTC)
Expired
Jun 23, 2020, 3:00 PM MDT
In force
47 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties El Paso County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 98 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1514 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

914 
WUUS55 KPUB 232013
SVRPUB
COC041-119-232100-
/O.NEW.KPUB.SV.W.0073.200623T2013Z-200623T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
213 PM MDT Tue Jun 23 2020

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Teller County in central Colorado...
  West central El Paso County in east central Colorado...

* Until 300 PM MDT.

* At 213 PM MDT, a severe thunderstorm was located over Woodland
  Park, or 17 miles northwest of Colorado Springs, moving southeast
  at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Woodland Park, Green Mountain Falls, Crystola and Chipita Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3902 10516 3907 10509 3900 10490 3887 10505
TIME...MOT...LOC 2013Z 315DEG 7KT 3900 10507 

HAIL...1.00IN
WIND...60MPH
 
$$
RODRIGUEZ
3 follow-up statements
818 
WWUS55 KPUB 232029
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
229 PM MDT Tue Jun 23 2020

COC041-119-232100-
/O.CON.KPUB.SV.W.0073.000000T0000Z-200623T2100Z/
Teller CO-El Paso CO-
229 PM MDT Tue Jun 23 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR NORTHEASTERN TELLER AND WEST CENTRAL EL PASO COUNTIES...

At 229 PM MDT, a severe thunderstorm was located over Crystola, or 14
miles northwest of Colorado Springs, moving southeast at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Woodland Park, Green Mountain Falls, Crystola and Chipita Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3902 10516 3907 10509 3900 10490 3887 10505
TIME...MOT...LOC 2029Z 308DEG 8KT 3898 10502 

HAIL...1.00IN
WIND...60MPH
 
$$

RODRIGUEZ
286 
WWUS55 KPUB 232041
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
241 PM MDT Tue Jun 23 2020

COC041-119-232100-
/O.CON.KPUB.SV.W.0073.000000T0000Z-200623T2100Z/
Teller CO-El Paso CO-
241 PM MDT Tue Jun 23 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR NORTHEASTERN TELLER AND WEST CENTRAL EL PASO COUNTIES...

At 241 PM MDT, a severe thunderstorm was located over Crystola, or 14
miles northwest of Colorado Springs, moving southeast at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Woodland Park, Green Mountain Falls, Crystola and Chipita Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3899 10514 3906 10506 3900 10490 3887 10505
TIME...MOT...LOC 2041Z 304DEG 7KT 3897 10502 

HAIL...1.00IN
WIND...60MPH
 
$$

RODRIGUEZ
376 
WWUS55 KPUB 232053
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
253 PM MDT Tue Jun 23 2020

COC041-119-232103-
/O.EXP.KPUB.SV.W.0073.000000T0000Z-200623T2100Z/
Teller CO-El Paso CO-
253 PM MDT Tue Jun 23 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TELLER AND WEST
CENTRAL EL PASO COUNTIES WILL EXPIRE AT 300 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

LAT...LON 3899 10514 3906 10506 3900 10490 3887 10505
TIME...MOT...LOC 2053Z 315DEG 7KT 3896 10501 

$$

RODRIGUEZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 11:19 AM MDT, 2 hours 54 minutes earlier.

Area forecast discussion, Jun 23, 11:19 AM MDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1119 AM MDT Tue Jun 23 2020

.SHORT TERM...(Today and tonight)
Issued at 426 AM MDT Tue Jun 23 2020

Still some lingering convection early this morning near the Palmer
Divide and across ern El Paso county, though given current weakening
trend on radar, expect most activity to diminish by 12z, and won't
include an early morning mention in the new forecast. Pattern today
looks similar to yesterday, with weak e-se upslope winds under
modest northwest flow aloft. 0-6km shear along and east of the
mountains generally unchanged versus yesterday, ranging from 30-40
kts, while instability today may end up slightly higher, as forecast
CAPE rises into the 1000-1500 j/kg range along and east of I-25.
Overall, would expect slightly better coverage of tsra today given
better moisture/instability, with a mainly low end severe threat
over the eastern mountains and plains, which is indicated well by
the SWODY1 marginal risk area. West of the Sangres, will continue
with low pops for isolated tsra, with a chance for dry storms back
toward the Continental Divide where surface and low level moisture
remains sparse. Max temps today will likely drift downward a few
degf over the eastern half of the area as moisture and clouds
increase, while interior valleys and wrn high terrain see readings
similar to Mon. Tonight, convection again shifts e-sw across the
plains in the evening, ending by midnight over all but extreme
eastern zones.

.LONG TERM...(Wednesday through Monday)
Issued at 426 AM MDT Tue Jun 23 2020

Wednesday-Thursday...Latest guidance continues to indicate some
drier air working into the region within generally weak west to
northwest flow aloft across the region. There will, however, be
enough residual moisture to support scattered showers and
thunderstorms from the late morning through the early evening hours,
with the best coverage expected over and near the higher terrain.
Model soundings continue to indicate convection will be trending to
more higher based storms, producing more gusty winds and less
wetting rainfall, which could be produce localized critical fire
weather conditions, especially along and west of the ContDvd. By
Thursday, models indicating lee troughing pushing east across the
plains, with a few stronger storms possible across the far southeast
plains, as a dryline pushes into western Kansas. Temperatures are
expected to warm back to above seasonal levels, with highs in upper
80s to upper 90s across the plains and in the 70s and 80s across the
higher terrain.

Thursday night-Friday night...Models in agreement of an upper trough
moving across the region later Thursday and Friday, though differ on
strength of said system, with the latest GFS the deepest with the
system. At any rate, passing system sends a cold front across the
eastern plains, with moisture pooling along and behind the front
could see a few early morning showers across the plains on Friday,
with good chances of showers and storms over and near the higher
terrain Friday afternoon and evening. With the increased available
moisture, storms on Friday could be on the strong side, especially
if the GFS solution is followed. Temperatures are expected to cool
slightly for Friday.

Saturday-Monday...Warmer and drier westerly flow develops again
through the day Saturday, with breezy southwest flow advertised for
the late weekend into early next week. This will lead to
progressively less and more higher based convection and the
potential for more critical fire weather days across south central
and southeast Colorado.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1117 AM MDT Tue Jun 23 2020

Showers and thunderstorms will be possible at KCOS, KPUB and KALS
this afternoon and evening. In general, VFR conditions are
expected the next 24 hrs, however it is possible that brief MVFR
conditions could occur if a heavier thunderstorms moves into the
vicinity of the terminal forecast points, along with strong wind
gusts.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...PETERSEN
LONG TERM...MW
AVIATION...28
Hazardous weather outlook, Jun 23, 11:01 AM MDT, 3 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1101 AM MDT Tue Jun 23 2020

COZ058>089-093>099-241715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1101 AM MDT Tue Jun 23 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Scattered to numerous thunderstorms are expected over the
southeast mountains and eastern plains today, and a few storms
could become strong to severe, mainly along and east of
Interstate 25. Gusty winds near 60 mph and hail up to half dollar
size will be possible, and locally heavy rainfall may occur on
area burn scars leading to a flash flood risk. More isolated
thunderstorms are expected over the Continental Divide, into the
San Luis and Upper Arkansas Valleys. These storms will produce
gusty winds and lightning, but little rainfall, which may lead to
fire starts given the dry fuels in the region.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Isolated to scattered afternoon thunderstorms are expected
Wednesday and Thursday, with the best coverage over and near the
higher terrain. Storms will be high based, producing more gusty
outflow winds and less wetting rainfall. This will lead to
possible critical fire weather conditions, especially for areas
along the Continental Divide.

For Friday and into Saturday, slightly cooler temperatures and a
better coverage of wetting rain showers and thunderstorms can be
expected.

Warmer, drier and breezy southwesterly flow across the area on
Sunday and Monday, will allow for less thunderstorm coverage and
lead to more critical fire weather conditions across the area.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely across the eastern mountains and southeast plains this
afternoon and evening.

28/28

In the hours before

Special weather statement, Jun 23, 12:28 PM MDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1228 PM MDT Tue Jun 23 2020

COZ074-088-231915-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
1228 PM MDT Tue Jun 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 115 PM MDT...

At 1228 PM MDT, Doppler radar was tracking a strong thunderstorm
near Gulnare, or 19 miles northwest of Trinidad, moving southeast at
5 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Cokedale, Segundo, Gulnare, Boncarbo and Weston.

LAT...LON 3724 10503 3737 10492 3735 10450 3699 10471
TIME...MOT...LOC 1828Z 286DEG 5KT 3728 10482

MJG
Special weather statement, Jun 23, 1:07 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
107 PM MDT Tue Jun 23 2020

COZ074-087-088-231945-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
107 PM MDT Tue Jun 23 2020

...SPECIAL WEATHER STATEMENT...

At 104 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Aguilar. Another strong storm was centered 7
miles southwest of Walsenburg. These storms were moving east at
20 mph.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Walsenburg and Aguilar.

LAT...LON 3744 10490 3767 10496 3749 10429 3734 10433
TIME...MOT...LOC 1904Z 263DEG 16KT 3745 10453

MJG
Special weather statement, Jun 23, 1:41 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
141 PM MDT Tue Jun 23 2020

COZ072-076>079-232015-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
141 PM MDT Tue Jun 23 2020

...SPECIAL WEATHER STATEMENT...

At 141 PM MDT, Doppler radar was tracking a strong thunderstorm near
Texas Creek, or 12 miles east of Hayden Pass Burn Scar, moving
southeast at 20 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Cotopaxi, Texas Creek and Hillside.

LAT...LON 3845 10573 3852 10554 3829 10519 3813 10560
TIME...MOT...LOC 1941Z 333DEG 16KT 3836 10554

MJG
Special weather statement, Jun 23, 1:53 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
153 PM MDT Tue Jun 23 2020

COZ087-088-232015-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
153 PM MDT Tue Jun 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HUERFANO AND NORTH
CENTRAL LAS ANIMAS COUNTIES UNTIL 215 PM MDT...

At 151 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Walsenburg, moving southeast at 15 mph, and a
second storm just east of Walsenburg, moving east at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

These storms will remain over mainly rural areas of east central
Huerfano and north central Las Animas Counties.

LAT...LON 3774 10475 3786 10459 3774 10419 3747 10465
TIME...MOT...LOC 1951Z 317DEG 11KT 3775 10461

MJG
Special weather statement, Jun 23, 1:56 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
156 PM MDT Tue Jun 23 2020

COZ088-094-232030-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
156 PM MDT Tue Jun 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAS ANIMAS COUNTY UNTIL
230 PM MDT...

At 155 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Tyrone, or 25 miles north of Trinidad, moving
northeast at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Tyrone and Model.

LAT...LON 3732 10437 3751 10458 3774 10420 3738 10394
TIME...MOT...LOC 1955Z 240DEG 12KT 3752 10434

MJG
Special weather statement, Jun 23, 2:09 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
209 PM MDT Tue Jun 23 2020

COZ081-082-084-085-232100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
209 PM MDT Tue Jun 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND WEST
CENTRAL EL PASO COUNTIES UNTIL 300 PM MDT...

At 209 PM MDT, Doppler radar was tracking a strong thunderstorm over
Woodland Park, or 16 miles northwest of Colorado Springs, moving
southeast at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Western Colorado Springs, Woodland Park, Manitou Springs, Green
Mountain Falls, Pikes Peak, Crystola, Chipita Park and Cascade.

LAT...LON 3900 10518 3907 10507 3890 10476 3876 10497
TIME...MOT...LOC 2009Z 318DEG 19KT 3899 10506

RODRIGUEZ

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 6:00 PM MDTSpecial Weather StatementPUBBaca30 min
Jun 22, 6:25 PM MDTSpecial Weather StatementPUBEl Paso35 min
Jun 23, 11:52 AM MDTSpecial Weather StatementPUBHuerfano23 min
Jun 23, 11:58 AM MDTSpecial Weather StatementPUBHuerfano32 min
Jun 23, 12:00 PM MDTSpecial Weather StatementPUBCuster30 min
Jun 23, 12:09 PM MDTSpecial Weather StatementPUBHuerfano36 min
Jun 23, 12:28 PM MDTSpecial Weather StatementPUB47 min
Jun 23, 1:07 PM MDTSpecial Weather StatementPUBHuerfano38 min
Jun 23, 1:41 PM MDTSpecial Weather StatementPUBFremont34 min
Jun 23, 1:53 PM MDTSpecial Weather StatementPUBHuerfano22 min
Jun 23, 1:56 PM MDTSpecial Weather StatementPUBLas Animas34 min
Jun 23, 2:01 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Pueblo44 min
Jun 23, 2:09 PM MDTSpecial Weather StatementPUBTeller51 min
Jun 23, 2:37 PM MDTSpecial Weather StatementPUBLas Animas38 min
Jun 23, 3:04 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Teller41 min
Jun 23, 3:35 PM MDTFlash Flood WarningPUBEl Paso, Teller95 min
Jun 23, 3:51 PM MDTSpecial Weather StatementPUBBent39 min
Jun 23, 3:54 PM MDTSpecial Weather StatementPUBOtero36 min
Jun 23, 4:50 PM MDTSpecial Weather StatementPUBEl Paso40 min
Jun 23, 4:55 PM MDTSpecial Weather StatementPUBBaca35 min
Jun 23, 4:58 PM MDTSpecial Weather StatementPUBKiowa47 min
Jun 23, 5:16 PM MDTFlash Flood WarningPUBEl Paso117 min
Jun 23, 5:43 PM MDTSpecial Weather StatementPUBKiowa62 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.